Advanced search
1 file | 388.35 KB Add to list

A note on equidistant subspace codes

Daniele Bartoli (UGent) and Francesco Pavese (UGent)
Author
Organization
Keywords
Hyperbolic quadric, Equidistant subspace code, ERROR-CORRECTING CODES, PROJECTIVE SPACES, FINITE-FIELDS, RANK, MATRICES, SETS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 388.35 KB

Citation

Please use this url to cite or link to this publication:

MLA
Bartoli, Daniele, and Francesco Pavese. “A Note on Equidistant Subspace Codes.” DISCRETE APPLIED MATHEMATICS 198 (2016): 291–296. Print.
APA
Bartoli, D., & Pavese, F. (2016). A note on equidistant subspace codes. DISCRETE APPLIED MATHEMATICS, 198, 291–296.
Chicago author-date
Bartoli, Daniele, and Francesco Pavese. 2016. “A Note on Equidistant Subspace Codes.” Discrete Applied Mathematics 198: 291–296.
Chicago author-date (all authors)
Bartoli, Daniele, and Francesco Pavese. 2016. “A Note on Equidistant Subspace Codes.” Discrete Applied Mathematics 198: 291–296.
Vancouver
1.
Bartoli D, Pavese F. A note on equidistant subspace codes. DISCRETE APPLIED MATHEMATICS. 2016;198:291–6.
IEEE
[1]
D. Bartoli and F. Pavese, “A note on equidistant subspace codes,” DISCRETE APPLIED MATHEMATICS, vol. 198, pp. 291–296, 2016.
@article{6843782,
  author       = {{Bartoli, Daniele and Pavese, Francesco}},
  issn         = {{0166-218X}},
  journal      = {{DISCRETE APPLIED MATHEMATICS}},
  keywords     = {{Hyperbolic quadric,Equidistant subspace code,ERROR-CORRECTING CODES,PROJECTIVE SPACES,FINITE-FIELDS,RANK,MATRICES,SETS}},
  language     = {{eng}},
  pages        = {{291--296}},
  title        = {{A note on equidistant subspace codes}},
  url          = {{http://dx.doi.org/10.1016/j.dam.2015.06.017}},
  volume       = {{198}},
  year         = {{2016}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: